MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CANNULATED LEGACY SCREWS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT PUERTO RICO OPERATIONS CO, MED REL CANNULATED LEGACY SCREWS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7570955
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (healthcare provider, distributor) regarding a patient implanted with screw and set screw having l4-5 hemilaminectomy for nerve root decompression and l4-l5 fusion through the transforaminal approach (mis-tlif) therapy for l4-l5 disc herniation with nerve root compression.It was reported that after tightening the set screws and rechecking with c-arm fluoroscopy, two screw heads became detached from the two screw shafts.The reported event was identified intraoperatively on c-arm recheck, and the involved products were explanted. there was no patient symptom reported.There were no further complications reported regarding the event.

Brand Name
CANNULATED LEGACY SCREWS
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25454623
Report Number2647346-2026-00314
Device Sequence Number8670451
Product Code KWP
UDI-Device Identifier00885074457567
UDI-Public(01)00885074457567(11)240301(10)H5936009
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K032265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7570955
Device Catalogue Number7570955
Device Lot NumberH5936009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/03/2026
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale